MAUDE Adverse Event Report: LIVANOVA USA INC SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS

LIVANOVA USA INC SMARXT TUBING AND CONNECTORS; TUBING, PUMP, CARDIOPULMONARY BYPASS
Catalog Number 044027000
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue was identified prior to any patient involvement.Livanova usa inc manufactures the convenience pack ut adv hrt (b)(6).The incident occurred in (b)(6) united states.The involved device has been requested for investigation.However, photographic evidences showing the reported issue were provided by the customer.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova inc has received a report that, during priming, the tubing connected to the inlet of the arterial filter suddenly disconnected.There issue was identified prior to any patient involvement.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
The complained circuit was returned to livanova.A review of the dhr did not identify any deviations, non-conformities, or material scrap/requests relevant to the reported issue.Based on livanova investigation, a potential root cause of the tubing disconnection could be an alteration of the chemical/mechanical characteristics of the tubings.Additionally, insufficient gluing connection applied by manufacturing operators during the assembly might have contributed to the disconnection.The risk associated to the event is acceptable.No specific action is deemed necessary livanova will keep monitoring the market.

Brand Name
SMARXT TUBING AND CONNECTORS
Common Device Name
TUBING, PUMP, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA INC
14401 w 65th way
arvada CO 80004
MDR Report Key10384937
Report Number1718850-2020-00033
Device Sequence Number19263759
Product Code DWE
UDI-Device Identifier00803622124389
UDI-Public(01)00803622124389(240)220228(17)044027000(10)2005200026
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K981613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue Number044027000
Device Lot Number2005200026
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/13/2020
Supplement Date Received by Manufacturer09/07/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date09/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1